It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by ICEKOHLD
i think it's a bunch of hogwash bro. what caused your breakdown? (and you don't need to share...just think0
do you have other things going on in your life? i seriously doubt ATS alone could break down anyone. yeah...there's a lotta info on here that could scare anyone...but there's a lottta info on here that can help anyone, too...
so if you truly think ATS has something to do with it...take break but it sounds to me like you think the doc is full of crap, too...your heart knows what you need.
i'm certified bi-polar...took myself off the meds years ago. best thing i ever did for myself! meds might be nice to
help you regain a grip but don't stay on them forever...chances are you don't need them but for a few months.
like fissionsurplus said...i get a lot more irate about people on here than the actual news/info...in which case,
yeah...take a vacation from the office!
deep down you know if ATS is the problem or not. i mean...you brought your concern here...i'd say you don't really trust your docs advice on this one do ya mate?
(ps...i used to hear voices, too...for a period of about 3 years...whispers, laughs, my name, occasional taunts...there's a world much bigger than ours right before our eyes that we cannot see...but we know it's there...)edit on 3/31/12 by ICEKOHLD because: (no reason given)
Originally posted by FOXMULDER147
It's always wise to take the Docs advice. This really can be a depressing forum, a sort of central database of all the bad and terrifying news and events in the world.
We proudly 'deny ignorance', but sometimes 'ignorance is bliss'.
I am planning to take a complete break from computers and the internet myself, perhaps a month without even turning a computer on. I wonder if I'll feel better for it.